# SDR 2010FA0000520

- Difficulty date: June 1, 2010
- Submitted: June 1, 2010
- Operation: General aviation
- Aircraft: N93055
- Make and model: Cessna A185F
- Aircraft serial: 18503173
- Engine: Cont IO520*
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: C12ST3
- Part serial: 2C3470802
- Condition: Broken
- Location: Engine
- Part time: 137 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER HAS A PARTIAL SEPARATION BETWEEN THE HOUSING THAT ATTACHES TO THE STARTER ADAPTER AND THE MAIN STARTER HSG.  EXTERIOR BOLTS THAT SECURE THE HSGS TOGETHER ARE INTACT AND TIGHT. PILOT REPORTED STARTING DIFFICULTY. PROBLEM WAS VISIBLY OBVIOUS. STARTER WAS REPLACED.
